# SDR AWXA200500824

- Difficulty date: July 1, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 57,741 hours, 40,417 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Component: Rudder
- Component part number: 65C258411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED FIBER DAMAGE ON LT SIDE OF RUDDER SKIN PANEL AT RUDDER STA 103.  MAINTENANCE CUT OUT DAMAGED PLIES ON THE LT SIDE OF THE RUDDER AT STA 103 IAW BOEING 737-300 SRM 51-70-04-0 FIG 10.  SANDED, CLEANED AND PREPPED AREA ON RUDDER SKIN FOR BONDED REPAIR.  BONDED REPAIR PLYS TO RUDDER SKIN PANEL IAW BOEING 737-300 SRM 51-70-04-0 FIG 10.  PERFORMED BALANCING OF THE RUDDER ON JIG IAW BOEING 737-300 SRM 51-60-07-0 FIG 2, 0 WEIGHT WAS ADDED.  JIG WAS ALSO BALANCED IAW BOEING 737-300 SRM 51-60-07-0.
